Processing math: 100%
Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Matematicheskikh Nauk, 1946, Volume 1, Issue 3-4(13-14), Pages 125–146 (Mi rm7059)  

This article is cited in 7 scientific papers (total in 7 papers)


Series of papers on partial differential equations and potential theory
On a mixed problem for Laplace's equation

S. Zaremba
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: S. Zaremba, “On a mixed problem for Laplace's equation”, Russian Math. Surveys, 1:3 (1946)
Citation in format AMSBIB
\Bibitem{Zar46}
\by S.~Zaremba
\paper On a mixed problem for Laplace's equation
\jour Russian Math. Surveys
\yr 1946
\vol 1
\issue 3
\mathnet{http://mi.mathnet.ru/eng/rm7059}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=25032}
\zmath{https://zbmath.org/?q=an:0061.23010}
Linking options:
  • https://www.mathnet.ru/eng/rm7059
  • https://www.mathnet.ru/eng/rm/v1/i3/p125
  • This publication is cited in the following 7 articles:
    1. A. G. Chechkina, “On the Zaremba problem for the p-elliptic equation”, Sb. Math., 214:9 (2023), 1321–1336  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. F. G. Avkhadiev, A. R. Kasimov, “Integralnye otsenki reshenii kraevykh zadach dlya uravneniya Puassona”, Izv. vuzov. Matem., 2023, no. 10, 70–76  mathnet  crossref
    3. D. E. Apushkinskaya, A. I. Nazarov, “The normal derivative lemma and surrounding issues”, Russian Math. Surveys, 77:2 (2022), 189–249  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. A. I. Ibragimov, A. A. Nekrasov, “An analogue of Schwarz method for solving Zaremba problem and its application in underground fluid mechanics”, Comput. Math. Math. Phys., 38:1 (1998), 146–152  mathnet  mathscinet  zmath
    5. A. I. Ibragimov, “Some qualitative properties of solutions of the mixed problem for equations of elliptic type”, Math. USSR-Sb., 50:1 (1985), 163–176  mathnet  crossref  mathscinet  zmath
    6. B. S. Mityagin, G. M. Henkin, “Linear problems of complex analysis”, Russian Math. Surveys, 26:4 (1971), 99–164  mathnet  crossref  mathscinet  zmath
    7. M. I. Vishik, G. I. Èskin, “Elliptic equations in convolution in a bounded domain and their applications”, Russian Math. Surveys, 22:1 (1967), 13–75  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук
    Statistics & downloads:
    Abstract page:1141
    Full-text PDF :500
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025